Differential and Integral Equations

Holomorphic global solutions of the Goursat-Fuchs problem

M. Belarbi and M. Mechab

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we are interested in sufficient conditions on partial differential operators with several Fuchsian variables. We give a result of existence and uniqueness of global solutions of the associated Goursat problem, in holomorphic function spaces. Our techniques are those of C. Wagschal [35] based on formal norms of Leray-Waelbroeck [17].

Article information

Source
Differential Integral Equations, Volume 19, Number 12 (2006), 1413-1436.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356050296

Mathematical Reviews number (MathSciNet)
MR2279335

Zentralblatt MATH identifier
1212.35058

Citation

Belarbi, M.; Mechab, M. Holomorphic global solutions of the Goursat-Fuchs problem. Differential Integral Equations 19 (2006), no. 12, 1413--1436. https://projecteuclid.org/euclid.die/1356050296


Export citation